Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to ConvectionTheory and sticky particles - Archive ouverte HAL Access content directly
Journal Articles Rivista di Matematica della Università di Parma Year : 2012

Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to ConvectionTheory and sticky particles

Abstract

We show how it is possible to apply the SBV Regularity Theorem for entropy solutions of one-dimensional scalar conservation laws, proved by Ambrosio and De Lellis, to Convection Theory and sticky particles. In the multi dimensional case we present a counterexample which prevent us from using the same approach.
Fichier principal
Vignette du fichier
proceeding_parma_tonon.pdf (138.93 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00918409 , version 1 (16-12-2013)

Identifiers

  • HAL Id : hal-00918409 , version 1

Cite

Daniela Tonon. Some applications of the SBV Regularity Theorem for entropy solutions of 1D scalar conservation laws to ConvectionTheory and sticky particles. Rivista di Matematica della Università di Parma, 2012, 3 (1), pp.163-175. ⟨hal-00918409⟩

Collections

INSMI TDS-MACS
85 View
66 Download

Share

Gmail Facebook X LinkedIn More